# SDR UPS203819

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 651759318
- Condition: Corrosion
- Location: Fs 259
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON INTERCOSTAL AT STA 259 TO 277 WL 208 LBL 11.  REPAIRED IAW SRM 51-30-2, 51-10-1.
